Asking advice and insight on the more experienced trt fellows.
I'm curious if you can develop sore nipples and possibly even gyno while on trt. Dosage i've been perscribed to take is one ampoule of sustanon 250mg every 10 days. That makes it roughly 25mg per day, or 175mg weekly.
Before trt my total test was around 11 nmol/l and last time the levels were checked total test was 20 nmol/l. Doc ordered me to check the levels couple weeks after the 1st shot. No new tests ever since and it's been like 4-5 months now atleast.
I'm on my way to do a comprehensive tests soon when my local public healthcare opens up from their summer vacation, private doc is just too expensive for me atm since one test alone costs nearly 70 euros so you do the math... So unfortunately i cannot tell you any lab work that would reflect reality at the moment.
Also i get really heavy night sweats, the pillow is soakin wet in the morning and sometimes it's hard to sleep because i sweat so much.
Sex drive is not good either, very mediocre at best. Or then it's the fact that i've had same woman for 15 years.
Without labwork it's just speculation atm, but could my trt dosage be too high for me? Nightsweat really makes me wonder, also are sore nipples possible at this supposedly "low" dosage? Don't have lumps or such, just curious.
Thanks in advance.